Skip to main content
padlock icon - secure page this page is secure

Acetaminophen-Induced Toxic Epidermal Necrolysis in a Child

Buy Article:

$43.00 + tax (Refund Policy)

Abstract: 

Toxic epidermal necrolysis (TEN) is a severe, life-threatening disorder that usually affects adults. It is often drug induced. We report an instance of a severe case of TEN in a 6-year-old boy, probably induced by acetaminophen, and less likely by codeine. A lymphocyte stimulation test could not identify the culprit drug. Treatment with intravenous immunoglobulin seemed to halt the disease progression.
No References
No Citations
No Supplementary Data
No Article Media
No Metrics

Document Type: Research Article

Affiliations: 1: Department of Dermatology, Aarhus Amtssygehus, and 2: Department of Immunology, Skejby Hospital, Aarhus, Denmark

Publication date: 01 May 2004

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more